MathSciNet Relay Station
MathSciNet bibliographic data
MR554537 (81a:47021) 47B05 (47D15)
Johnson, Jerry; Wolfe, John Norm attaining operators. Studia Math. 65 (1979), no. 1, 7–19.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement